# SDR MWEA070173

- Difficulty date: August 10, 2007
- Submitted: August 13, 2007
- Operation: Air carrier
- Aircraft: N919ME
- Make and model: Boeing 717-200
- Aircraft serial: 55181
- Aircraft time: 9,376 hours, 5,092 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Frame
- Part number: 7150923
- Condition: Cracked
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT THRUST REVERSER LOWER BUCKET ZEE FRAME AT STATION 35 IS CRACKED AT INBOARD SIDE.  FABRICATED AND INSTALLED SPLICE ANGLE.
